dr.i was taking eltroxin 25 mg from 3years never had any side effects then during my pregnancy (first child)feb 2008 dr increased dose to 75mg (after tests) no problems ,then after delievry dr advised to stop eltroxin seeing report and recontinued with 50mg but last month i was feeling giddiness, restlessness so done tests again and TSH found 14.3 so dr.advised to take 75mg and 50mg ulternate days but from last 15 days i am having giddiness, restlessness,palpitation,anxiety,blur vision some time,increased heart beats and some sort of fear so today dr advised ulgel antacid and pantaprazole20mg so i want to know is these side effects are due to eltroxin which i never had before and is the remedy dr advised is correct or what should be done more coz i`am worried my baby is just 6months and i`am a working lady with multiple tasks so need your help for immidiate recovery from these symptoms.pl
I have had all your symtoms. I took two weeks at 50/day, two weeks, 75/day and now my second week in 100/day. My TSH was 38. Next week I take the test and see the doctor. My researches show that every case is different. Also, symptoms are intermittent, not everyday. I gather we have to find our levels and stick to them, accepting bad days.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.